# SDR DXTA2017030206377

- Difficulty date: March 2, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 10,566 hours, 8,224 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 81366B07211
- Part serial: 463
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DESTINATION,  SMELLED AN ODOR. ON SHUTDOWN THE COFFEE POT AS WELL AS THE WATER POT WERE EXTREMELY HOT WITH THE SWITCHES IN THE OFF POSITION.  INSPECTED SWITCHES, WIRING AND CONNECTORS FOR UPPER AND LOWER HOT LIQUID TANKS. NO DEFECTS NOTED. FOUND COFFEE CONTAINER TO GET EXTREMELY HOT. REPLACED COFFEE CONTAINER WITH AN OVERHAULED UNIT. OPS CHECKED SATISFACTORY. COMPLETED IAW MM 25-00-00.
